MathSciNet Relay Station
MathSciNet bibliographic data
MR2414316 14J10 (14E30)
Kebekus, Stefan; Kovács, Sándor J. Families of varieties of general type over compact bases. Adv. Math. 218 (2008), no. 3, 649–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement